# SDR UPS00234210

- Difficulty date: October 20, 2000
- Submitted: October 25, 2000
- Operation: Air carrier
- Aircraft: N918UP
- Make and model: Boeing 727-30C
- Aircraft serial: 19008
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Pulley
- Condition: Worn
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: B, A

## Discrepancy

INSPECTION TYPE:N/A, ATB DURING FLAP RETRACTION OUTBOARD FLAPS WENT TO 2 DEGREES, MATCHED FL AND LE, INBOARD FLAPS JAMMED AT R-5 DEGREES L-15 DEGREES.  REMOVED AND REPLACED LEFT INBOARD FLAP TRANSMITTER CABLE AND PULLEY PER MM 27-52-02.  OPS CK NORMAL.
